# SDR 2006UALA01563

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 26,998 hours, 7,945 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6112
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR, LEAKING AT SEAL AND O-RING.  REPLACED SLIDE.  AIRCRAFT RETURNED TO SERVICE.   SUSPECT PACKING OF ASPIRATOR INTRODUCED SIDE LOAD WHICH CAUSED SEALS TO"SET" IN A LEAKY GAP.
